Facebook Pixel
EmpowHER Guest

my gf and I had unprotected sex. I was sure that I did'nt ejaculate inside her. She took two birth control pills within five days. Now she started bleeding almost 10 days earlier. Is there a chance of pregnancy? Or it is just a side effect of pill.

By Anonymous April 9, 2017 - 11:27am
Rate This

Add a Comment1 Comments


Hi, Anon.

Thank you for your post.

Did she take emergency contraception or regular birth control pills? The early period is likely from the pills she took. If she is having her period (bleeding) she is not pregnant. If she doubts this, she can test for pregnancy.

For future, use protection to avoid this kind of situation.


April 9, 2017 - 12:42pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!